Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 153-163 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Soltankhah N, Khademian N K. On the Volume of µ-way G-trade. IJMSI. 2022; 17 (1) :153-163
URL: http://ijmsi.ir/article-1-1740-en.html
Abstract:  
A  $ mu $-way  $ G $-trade ($ mu geq 2) $  consists of $ mu $ disjoint decompositions of some simple (underlying) graph $ H $ into copies of a graph $ G. $  The   number of copies of the  graph $ G $ in  each of the decompositions is the volume of the $ G $-trade and   denoted by $ s. $ In this paper, we determine all values  $ s $ for which there exists a $  mu $-way   $ K_{1,m} $-trade of  volume $ s $  for underlying graph  $ H=K_{2m,2m} $ and $ H=K_{2m} $.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb